null

Advil Liquid Capsules 40 Pack


(No reviews yet) Write a Review
$10.29

or make 4 interest-free payments of $2.57 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

General Product Description
Advil Liquid Capsules relieves pain fast. Advil provides temporary relief of pain and discomfort from Headache, Period, Pain,Sore Throat, Pain Back, Pain Dental, Pain Cold & Flu Muscle, Pain Arthritis, and reduces fever.

 

Key Features

  • Anti inflammatory & Pain relief
  • Easy to swallow
  • Fast relief
  • Liquid Capsule formulation for faster absortption



Directions For Use
Adults and Children from 12 years and over: Begin by taking 1 or 2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules.
Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours.


Warnings

Always read the label and use only as directed. Incorrect use could be harmful.

BEFORE USE, Seek medical advice if:

  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over.

DO NOT TAKE;

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • If you have an allergic reaction, stop taking and see your doctor immediately.
  • During pregnancy, except on your doctor’s advice.

Do not use for more than 3 days at a time, except with your doctor’s advice.Do not exceed the recommended dose. Excessive use can be harmful. 

 



Ingredients
Active ingredient in each capsule: Ibuprofen 200mg.

Also Contains: sulfites, soya bean products, and potassium (17.7 mg per capsule)

SKU:
13401